# SDR ASAA2022061338647

- Difficulty date: June 13, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N933AK
- Make and model: Boeing 737-9
- Aircraft serial: 44098
- Aircraft time: 787 hours, 233 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Circuit Breaker
- Part number: UNKNOWN
- Condition: Popped
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

RIGHT FWD WINDOW HEAT OVERHEAT ANNUNCIATOR LIGHT ON AFTER TAXIING. GROUNDED - YES. PERFORMED OPS TEST OF WINDOW HEAT SYSTEM IAW B737-9 AMM 30-41-00-710-801 R1 WINDOW WOULD NOT TEST. PERFORMED BITE TEST OF WHCUS. NO LIGHTS ON R1 WINDOW SIDE. FOUND C/B B8 P6-5 POPPED. RESET C/B D8 AND RE-PERFORMED OPS CHECK AND BITE TEST. ALL CHECKS GOOD. WINDOW HEATS NORMALLY.
